# SDR MASA200602265

- Difficulty date: September 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 26,019 hours, 23,554 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX5623776D
- Part serial: 570347
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 6,100 hours, 5,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2792 LAS. THE AIRCRAFT LANDING WITH NR 2 HYD SYSTEM WENT TO ZERO PRESSURE AND QTY IN FLIGHT.  MX REMOVED EDP AND DOOR SEQ VALVE.
